The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 25, Issue 2, 2006
Metadata
 

Nonexistence of Solutions to a Hyperbolic Equation with a Time Fractional Damping
Mokhtar Kirane and Nasser-edine Tatar
pp. 131–142
Abstract | Full-Text PDF (156 KB) | Metadata

A Gauss-Bonnet Formula for Metrics with Varying Signature
Michael Steller
pp. 143–162
Abstract | Full-Text PDF (267 KB) | Metadata

Approximative Compactness and Full Rotundity in Musielak-Orlicz spaces and Lorentz-Orlicz spaces
Henryk Hudzik, Wojciech Kowalewski and Grzegorz Lewicki
pp. 163–192
Abstract | Full-Text PDF (276 KB) | Metadata

The Plancherel and Hausdorff–Young Type Theorems for an Index Transformation
Semyon B. Yakubovich
pp. 193–204
Abstract | Full-Text PDF (145 KB) | Metadata

Conditions for Correct Solvability of a Simplest Singular Boundary Value Problem of General Form. I
N.A. Chernyavskaya and L.A. Shuster
pp. 205–235
Abstract | Full-Text PDF (265 KB) | Metadata

Existence of Periodic Solutions of a Class of Planar Systems
Xiaojing Yang
pp. 237–248
Abstract | Full-Text PDF (141 KB) | Metadata

Fewer Convergence Conditions for the Halley Method
José Antonio Ezquerro and M.A. Hernández
pp. 249–255
Abstract | Full-Text PDF (110 KB) | Metadata

An Existence Result for a Class of Extended Inclusion Problems with Applications to Equilibrium Problems
Ya-ping Fang and Nan-jing Huang
pp. 257–264
Abstract | Full-Text PDF (120 KB) | Metadata